Medical Journal of Dr. D.Y. Patil Vidyapeeth

CASE REPORT
Year
: 2015  |  Volume : 8  |  Issue : 2  |  Page : 244--246

Late onset rhabdomyolysis developing secondary to atorvastatin therapy in a coronary artery disease patient


Somak Kumar Das1, Saikat Ghosh1, Anand Sharma2 
1 Department of Medicine, College of Medicine, JNM Hospital, Kalyani, Nadia, India
2 Department of Medicine, Sagore Dutta Hospital, Kamarhati, West Bengal, India

Correspondence Address:
Somak Kumar Das
A/14, Katjunagar, Jadavpur, 2nd Floor, Kolkata - 700 032, West Bengal
India

Rhabdomyolysis, a clinical syndrome in which skeletal muscle damage and necrosis, is precipitated by multi-therapy is most frequently described during statin treatment. Rhabdomyolysis is a rare, but serious side-effect that may lead to renal failure and dangerous electrolyte abnormalities in patients. We report a case of rhabdomyolysis after 5 years of atorvastatin therapy in an elderly patient, in multi-treatment for coronary artery disease.


How to cite this article:
Das SK, Ghosh S, Sharma A. Late onset rhabdomyolysis developing secondary to atorvastatin therapy in a coronary artery disease patient.Med J DY Patil Univ 2015;8:244-246


How to cite this URL:
Das SK, Ghosh S, Sharma A. Late onset rhabdomyolysis developing secondary to atorvastatin therapy in a coronary artery disease patient. Med J DY Patil Univ [serial online] 2015 [cited 2020 Nov 27 ];8:244-246
Available from: https://www.mjdrdypu.org/article.asp?issn=0975-2870;year=2015;volume=8;issue=2;spage=244;epage=246;aulast=Das;type=0